# SDR ASAA2021091335945

- Difficulty date: September 13, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 31,330 hours, 10,096 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: 332A235014
- Condition: Cracked
- Location: Nr 1 Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB DUCT PRESS L DUCT PRESS 18 PSI RIGHT DUCT 40 PSI. WHEN LEVELED AT FL 370 R DUCT 40 PSI & LEFT 28 PSI. GROUNDED - YES. INSPECTED #1 ENGINE PNEUMATIC SYSTEM AND FOUND SENSE LINE BETWEEN BLEED AIR REGULATOR AND PRE-COOLER CONTROL VALVE TO BE CRACKED AT THE T-UNION. REMOVED & REPLACED SENSE LINE REF B737-900 AMM 36-11-03. COMPLETED ENGINE BLEED AIR SYSTEM CROSSOVER OPS TEST REF 36-11-00-710-801. OPS TEST GOOD. ALL ENGINE PNEUMATIC INDICATIONS NORMAL. NO BLEED TRIP LIGHT ILLUMINATED AT THIS TIME.
